MAUDE Adverse Event Report: COVIDIEN CONTAINER SHARPS 5QT RED; CONTAINER, SHARPS

COVIDIEN CONTAINER SHARPS 5QT RED; CONTAINER, SHARPS
Model Number 8507SA
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the lids do not fit the sharps containers.
 
Additional Manufacturer Narrative
Please disregard this report number 1424643-2020-00575 after receipt of the sample from the customer, the investigation determined that cardinal health is not the manufacturer of the device.This report was submitted in error as the incident reported by the customer does not meet the mdr regulation requirements of a reportable event, as we are not the legal manufacturer for this particular device.

Brand Name
CONTAINER SHARPS 5QT RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9981918
Report Number1424643-2020-00575
Device Sequence Number4597417
Product Code MMK
UDI-Device Identifier10884521023284
UDI-Public10884521023284
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8507SA
Device Catalogue Number8507SA
Device Lot Number20A01163
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/16/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date05/14/2020
Patient Sequence Number1